MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M-VIZION PROXIMAL BODY Ø20MM L 70MM LAT; HIP MODULAR STEM PROXIMAL BODY

MEDACTA INTERNATIONAL SA M-VIZION PROXIMAL BODY Ø20MM L 70MM LAT; HIP MODULAR STEM PROXIMAL BODY
Catalog Number 01.22.010
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31 jul 2024: lot 1901216: (b)(4) items manufactured and released on 04-dec-2019.Expiration date: 2024-11-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional devices involved batch reviews performed on 31 jul 2024: stem: m-vizion 01.22.101 distal stem ø12mm l 140mm straight (k170690) lot 2101124: (b)(4) items manufactured and released on 20-aug-2021.Expiration date: 2026-07-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 (k112115) lot 2214382: (b)(4) items manufactured and released on 12-oct-2022.Expiration date: 2027-09-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review liner: versafitcup dm 01.26.2852mhc double mobility hc liner ø 52/28 (k092265) lot 2202286: (b)(4) items manufactured and released on 11-apr-2022.Expiration date: 2027-03-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
At 1 year and 7 months from the medacta primary surgery, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the competitor cup with a medacta cup, and revised the medacta stem, proximal body, head, liner with medacta implants.The surgery was completed successfully.

Brand Name
M-VIZION PROXIMAL BODY Ø20MM L 70MM LAT
Common Device Name
HIP MODULAR STEM PROXIMAL BODY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20043509
Report Number3005180920-2024-00647
Device Sequence Number8117357
Product Code LZO
UDI-Device Identifier07630030877162
UDI-Public07630030877162
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191816
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/24/2024
Device Catalogue Number01.22.010
Device Lot Number1901216
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceBlack Or African American